# SDR COMA0160045

- Difficulty date: December 31, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 1,881 hours, 1,917 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Lav Smoke Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: H

## Discrepancy

SMOKE TOILET CAUTION MESSAGE.  COULD NOT DUPLICATE.  INSPECTED TOILET AND FOUND NO DISCREPANCY.
